# SDR NACA200000021

- Difficulty date: August 26, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 533294
- Aircraft time: 31,717 hours
- Engine: Pwa R2800CB3
- Engine time: 1,627 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 995221
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,627 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE WILL NOT TAKE A LEAN AND RUNS ROUGH.  REPLACED NR 6 CYLINDER ON NR 2 ENGINE FOR A CRACKED HEAD.
